MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY DELIVERY SYSTEM

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY DELIVERY SYSTEM
Model Number TV-AB2680-N
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Rupture (2208)
Date of Event 05/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024, with the implantation of the alto abdominal aortic aneurysm stent system.During the procedure, the physician encountered difficulties in delivering the device.It was reported that the pressure from the advanced device caused an iliac artery rupture.The rupture was subsequently stented and repaired using a gore viabahn (non-endologix) stent.The aaa was successfully treated, and the patient was reported to be in stable condition following the procedure.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix's practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device, as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device was properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the difficulty in advancing the delivery system, which is confirmed.The ruptured right external iliac artery complaint is also confirmed.This is consistent with the reported adverse event/incident.The complaints are most likely user-related (off-label).The procedure-related harm was an enterectomy of the right superficial artery due to a dissection flap in the proximal segment of the artery.The initial attempt at the evar procedure on may 17, 2024, was aborted due to the rupture of the right external iliac artery.The rupture was likely due to the difficulty in advancing the delivery system.The difficulty in advancing the delivery system was likely due to the off-label diameters of the right common iliac, right external iliac, and right superficial femoral artery, as well as the extensive tortuosity and calcification of the artery.The dissection flap in the right superficial femoral artery was likely caused by the off-label nature of the artery.The evar procedure was reattempted on (b)(6) 2024 and was successful.The final patient status was discharged on post-operative day seven (7) home in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY DELIVERY SYSTEM
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19489853
Report Number3008011247-2024-00069
Device Sequence Number18278998
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)270116(10)FS011024-60
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2680-N
Device Lot NumberFS011024-60
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME FILL POLYMER LOT #FF082923-03.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale